Hiroshima Mathematical Journal

Nonoscillation in linear second order ordinary differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 5, Number 2 (1975), 135-139.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206136625

Digital Object Identifier
doi:10.32917/hmj/1206136625

Mathematical Reviews number (MathSciNet)
MR0372335

Zentralblatt MATH identifier
0321.34025

Subjects
Primary: 34C10: Oscillation theory, zeros, disconjugacy and comparison theory

Citation

Lovelady, David Lowell. Nonoscillation in linear second order ordinary differential equations. Hiroshima Math. J. 5 (1975), no. 2, 135--139. doi:10.32917/hmj/1206136625. https://projecteuclid.org/euclid.hmj/1206136625


Export citation

References

  • [1] W. B.Fite, Concerning the zeros of the solutions of certain differential equations, Trans. Amer. Math. Soc,19 (1917), 341-352.
  • [2] E.Hille, Nonoscillation theorems, Trans. Amer. Math. Soc, 64(1948), 234-252.
  • [3] C.A. Swanson, Comparison and oscillation theory of linear differential equations, Academic Press, New York, 1968.